Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Rapid IJ (aka Easy Internal Jugular Cannulation)

Buscar en contenido

Contenido:

viernes, 22 de enero de 2016

Purple glove syndrome

TPR - January 21, 2016
Ref. Purple Glove Syndrome after Phenytoin or Fosphenytoin Administration: Review of Reported Cases and Recommendations for Prevention. Garbovsky LA et al. J Med Toxicol 2015 Dec;11:445-459.  Abstract
Purple glove syndrome (fda.gov)
"Purple glove syndrome (PGS) is an uncommon adverse drug reaction to parenteral administration of phenytoin or fosphenytoin marked by severe progressive soft tissue discoloration, swelling and pain in the distal extremity into which the drug was infused.
This extremely well done and comprehensive paper will tell you all you need to know (well, probably more than you need to know) about our understanding of the syndrome to date."